Fuzzy semilattices

Publication Type:
Journal Article
Information Sciences, 1987, 43 (3), pp. 155 - 159
Issue Date:
Filename Description Size
Thumbnail2008004789OK.pdf213.96 kB
Adobe PDF
Full metadata record
We discuss L-fuzzy semilattices and their ideals and establish some interesting properties. In particular we show that the lattice of all L-fuzzy ideals of a semilattice is an algebraic lattice if the valuation lattice L is algebraic. © 1987.
Please use this identifier to cite or link to this item: